Since taking liptor, I have found my concerntration has been affected i can be in mid conversation and forget what i was saying an my memory can fail me mid task
I think you are asking this cause it has never happened to you before? My aunt that i am caring for takes lipitor she is 60 yrs. old and she has lipitor as one of her meds. She has always done that since i moved in with her and this has been a year so i dont know if its the meds. are what that is weird that you say that. She tells me i always had a fair memory now i have trouble remembering things so maybe there is something to this lipitor thing.
Yes I second it, I have been taking Lipitor since over 2 years & started on 40mg dose tapered down to 10mg now once a day at night after my meals, I go blank at times forget, total memory loss & struggle to remember, have no choice but give it up, I guess it is one of the side effects of Lipitor, wish you best of luck, stay well, hope this helps?
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2010 • 1 answer
Posted 27 Oct 2010 • 2 answers
Posted 22 Jan 2011 • 2 answers
Posted 29 May 2012 • 1 answer
Posted 14 Aug 2015 • 0 answers